MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGTIBCEMSTM 13X30 1.5/2/2.5/3; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US SIGTIBCEMSTM 13X30 1.5/2/2.5/3; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-6401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to infection.All components were removed.Doi: unknown, dor: (b)(6) 2021.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
SIGTIBCEMSTM 13X30 1.5/2/2.5/3
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12167663
Report Number1818910-2021-15189
Device Sequence Number19759083
Product Code JWH
UDI-Device Identifier10603295216896
UDI-Public10603295216896
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86-6401
Device Catalogue Number866401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE CEMENT (MFG. AND PRODUCT NAME UNKNOWN); MBT REVISION CEM TIB TRAY SZ 4; PFC SIGMARP STB TB IN 4 12.5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIGMA PS CEM FEM SZ4 L; SIGTIBCEMSTM 13X30 1.5/2/2.5/3; BONE CEMENT (MFG. AND PRODUCT NAME UNKNOWN); MBT REVISION CEM TIB TRAY SZ 4; PFC SIGMARP STB TB IN 4 12.5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIGMA PS CEM FEM SZ4 L; SIGTIBCEMSTM 13X30 1.5/2/2.5/3
Outcome Attributed to Adverse Event Required Intervention;